# SDR 98ZZZX3521

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N487AL
- Make and model: Bell 407
- Aircraft serial: 53204
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disc
- Part number: 406040340101
- Condition: Worn
- Location: T/R Drive
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 25 HOURS INSPECTION, FOUND GAP BETWEEN DISCS 9 AND 10 OF THE 10-DISC PACK EXCEED LIMITS.
